# SDR DL757960761

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642DL
- Make and model: Boeing 757232
- Aircraft serial: 23996
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N4004165A
- Condition: Delaminated
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT T/E WEDGE DELAMINATED.  REPLACED T/E WEDGE PER SRM 57-43-02.
